Table of Contents
ISRN Biomathematics
Volume 2013 (2013), Article ID 637640, 12 pages
http://dx.doi.org/10.1155/2013/637640
Research Article

Global Dynamics of an Exploited Prey-Predator Model with Constant Prey Refuge

1Department of Mathematics, Sree Chaitanya College, Habra, North 24 Parganas 743268, India
2Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah 711103, India

Received 27 May 2013; Accepted 8 July 2013

Academic Editors: M. T. Figge, M. José, A. A. Polezhaev, and J. H. Wu

Copyright © 2013 Uttam Das et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Uttam Das, T. K. Kar, and U. K. Pahari, “Global Dynamics of an Exploited Prey-Predator Model with Constant Prey Refuge,” ISRN Biomathematics, vol. 2013, Article ID 637640, 12 pages, 2013. doi:10.1155/2013/637640